Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Minimizing the euclidean condition number

Author(s):

R.D. Braatz, M. Morari
Conference/Journal:

SIAM Journal on Control and Optimization, vol. 32, no. 6, pp. 1763-1768
Abstract:



Year:

1994
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { BraMor:1994:IFA_1574,
    author={R.D. Braatz and M. Morari},
    title={{Minimizing the euclidean condition number}},
    journal={SIAM Journal on Control and Optimization},
    year={1994},
    volume={32},
    number={6},
    pages={1763--1768},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1574}
}
Permanent link